Harvard:
Pike, K.L. 1962, "Dimensions of Grammatical Constructions", in Language, vol. 38, no. 3, pp. 221--244. Linguistic Society of America.
APA:
Pike, K.L. (1962). Dimensions of Grammatical Constructions. Language, 38 (3) , 221--244. Linguistic Society of America.
Chicago:
Pike, Kenneth L. 1962. "Dimensions of Grammatical Constructions." In Language, 38 , no. 3: 221--244. Linguistic Society of America.
MLA:
Pike, Kenneth L. "Dimensions of Grammatical Constructions." Language. 38.3 (1962): 221--244.
Citation within the text:
(Pike 1962)
Zotero:
Save reference in Zotero
BibTeX:
@article{pike1962dimensions,
  source = {jstor},
  ISSN = {0097-8507},
  author = {Pike, Kenneth L.},
  copyright = {Copyright 1962 Linguistic Society of America},
  journal = {Language},
  jstor_articletype = {Full Length Article},
  jstor_date = {196207/196209},
  jstor_formatteddate = {Jul. - Sep., 1962},
  jstor_issuetitle = {Part 1},
  month = {jul},
  number = {3},
  pages = {221--244},
  publisher = {Linguistic Society of America},
  title = {Dimensions of Grammatical Constructions},
  url = {http://links.jstor.org/sici?sici=0097-8507%28196207%2F09%2938%3A3%3C221%3ADOGC%3E2.0.CO%3B2-I},
  volume = {38},
  year = {1962},
}